Keyword : cyclotomic sequences


Autocorrelation Values of Generalized Cyclotomic Sequences of Order Six
Chun-e ZHAO Wenping MA Tongjiang YAN Yuhua SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10 ; pp. 2045-2048
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomic sequencesautocorrelationlinear complexity
 Summary | Full Text:PDF(85.3KB)

Some Notes on the Generalized Cyclotomic Binary Sequences of Length 2pm and pm
Tongjiang YAN Xiaoping LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10 ; pp. 2049-2051
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherlinear complexityerror linear complexitycyclotomic sequencestuple distribution
 Summary | Full Text:PDF(78.6KB)

A Construction of Binary Cyclotomic Sequences Using Extension Fields
Zhixiong CHEN Xiaoni DU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2 ; pp. 663-667
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherscyclotomic sequencespseudorandom binary sequencescharacter sumscorrelation
 Summary | Full Text:PDF(100KB)